MathSciNet Relay Station
MathSciNet bibliographic data
MR2245877 11F55 (11F50 32N10)
Desreumaux, Caroline Construction de formes automorphes réflectives sur un espace de dimension 4. (French) [Construction of reflective automorphic forms on a space of dimension 4] J. Théor. Nombres Bordeaux 18 (2006), no. 1, 89–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement